# SDR P2EA96002

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Le Flap Annun
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 204 - SLC -  AT 5 KNOTS, TAKEOFF CONFIGURATION WARNING HORN SOUNDED.  ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE FOUND LEADING EDGE POSITION ANNUNCIATOR DC CIRCUIT BREAKER POPPED.  RESET CIRCUIT BREAKER.  ACCOMPLISHED TAKEOFF WARNING SYSTEM CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
